# SDR YADA20170308001

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 71,399 hours, 61,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 11443012133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SCHEDULED HEAVY MAINTENANCE, MECHANIC WAS PERFORMING VISUAL C-CHECK AND FOUND A CRACK IN FRAME P/N:114-430121-33 AT FS 456.00 APPROXIMATELY WL 96(JUST FORWARD OF CARGO DOOR).
